Side effects of Prostap - constipation?


I had my first prostap injection almost 2 weeks ago now and, touch wood, seems to be working, most pain symptoms are easing and getting more energy (though back at work which is draining it as I get it!!), but the last few days I have been getting a bit more constipated than normal (I also have IBS so get this occasionally anyway), and haven't changed anything in my diet etc, so I was wondering if this could be the prostap and if anyone else has had similar?


1 Reply

  • My hubby has just finished a course of Prostap injections,and to be fair he certainly was not constipated,so that's probably due to your IBS. Prostap injections as far as I know are for Prostate cancer,and they get rid of testosterone ,because that makes the cancer grow. When my hubby was on them,he lacked energy,had hot sweats,and he did keep napping. But he hasn't had to have anymore,so I'd say about 3mths since last one,but it's still in his system because he's still having hot sweats,but not so much,and he has to force himself to go a walk,,because he still lacks energy,but not so much. I hope this has been a help to you. But I do suggest if you have Prostate Cancer to go onto there forum,that's where you get lots of help. Take care.

You may also like...